# SDR 98ZZZX1488

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177GC
- Make and model: Dhav DHC6300
- Aircraft serial: 263
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 23,907 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE TORQUE PRESSURE DROPPED TO ZERO AFTER SLIGHT POWER REDUCTION, CAME BACK UP TO ABOUT 4 PSI, POWER INCREASED TO 15 PSI.  AFTER ANOTHER SLIGHT POWER REDUCTION, TORQUE DROPPED TO ZERO AND OIL PRESSURE DROPPED BELOW 40 PSI.  FEATHERED AND SECURED ENGINE.  ONCE ON GROUND, MAINTENANCE PERSONNEL RESTARTED ENGINE AND PERFORMED A THOROUGH GROUND RUN, AND COULD NOT DUPLICATE PROBLEM OR FIND ANY DISCREPANCIES.  REPLACED THE FUEL CONTROL UNIT AS A PRECAUTIONARY MEASURE BECAUSE NO DISCREPANCIES IN THE ENGINE, ENGINE ACCESSORIES, OR ENGINE SYSTEMS COULD BE FOUND.
